Open Access
Translator Disclaimer
2004 Existence and stability for some partial neutral functional differential equations
Rachid Benkhalti, Khalil Ezzinbi
Differential Integral Equations 17(11-12): 1423-1436 (2004).

Abstract

In this work we study the existence and stability for some neutral partial functional differential equations. We suppose that the linear part is not necessarily densely defined and satisfies the Hille-Yosida condition on a Banach space $X$. The nonlinear term takes its values in a space larger than $X$, namely the extrapolated Favard class corresponding to the extrapolated semigroup corresponding to the linear part. Our approach is based on the theory of the extrapolation spaces.

Citation

Download Citation

Rachid Benkhalti. Khalil Ezzinbi. "Existence and stability for some partial neutral functional differential equations." Differential Integral Equations 17 (11-12) 1423 - 1436, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35583
MathSciNet: MR2100035

Subjects:
Primary: 34K30
Secondary: 34G20 , 34K20 , 34K40

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 11-12 • 2004
Back to Top